# SDR MALA110127

- Difficulty date: May 16, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 9,168 hours, 6,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT F/S 280 IS CORRODED (CAMLOCK RECEPTACLE ANGLE).  REMOVED AND REPLACED FLOORBOARD SUPPORT AT FS 280 CAMLOCK RECEPTACLE ANGLE IAW SRM 51-42-06.
